Alert archive / Louisiana / Areal Flood Advisories in 2014
Areal Flood Advisory 21, NWS Lake Charles, LA
NWS Lake Charles, LA issued this areal flood advisory at Jul 18, 2014, 5:55 AM CDT for 4 parishes in Louisiana. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2014, 5:55 AM CDT (10:55 UTC)
- Expired
- Jul 18, 2014, 8:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Cameron Parish, LA, Lafayette Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 70 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.4
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this areal flood advisory went out at Jul 18, 3:35 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 18, 3:35 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
335 AM CDT FRI JUL 18 2014
...HEAVY RAIN THREAT ESPECIALLY THIS MORNING...
.DISCUSSION...
AN UPPER LEVEL DISTURBANCE IS MOVING EAST OUT OF THE SOUTHERN
PLAINS. INCREASING SOUTHERLY WINDS AHEAD OF THIS SYSTEM IS
BRINGING IN COPIOUS AMOUNTS OF GULF MOISTURE. THE PRECIPITABLE
WATER VALUE ON THE 18/00Z UPPER AIR SOUNDING FROM KLCH WAS AT 2.25
INCHES OR ABOUT 125 PERCENT OF NORMAL...WITH MEAN RH OVER 80 PERCENT. SINCE
THEN...LATEST GPS-MET DATA...SHOWS PRECIPITABLE WATERS VALUES
ACROSS THE FORECAST AREA BETWEEN 2.4 AND 2.5 INCHES...WHICH IS NOW
TWICE THE STANDARD DEVIATION...DEFINITELY NEEDED FOR A HEAVY
RAINFALL EVENT. LIFT PROVIDED BY THE UPPER LEVEL DISTURBANCE AND
DIFLUENT FLOW ALOFT...IS TAPPING INTO THE MOISTURE...PROVIDING
NUMEROUS SHOWERS AND THUNDERSTORMS. MOST OF THE STORMS ARE
PRODUCING RAINFALL RATES BETWEEN 1 AND 2 INCHES PER HOUR...AND SO
FAR AS OF 3:30 AM...THE KLCH ASOS HAS RECORDED 2.65 INCHES OF
RAINFALL SINCE MIDNIGHT...WITH AROUND 2.25 INCHES IN THE LAST 1 1/2
HOURS.
UPPER LEVEL DISTURBANCE WILL CONTINUE TO GRADUALLY MOVE EAST
ACROSS THE FORECAST AREA TODAY. NUMEROUS SHOWERS AND THUNDERSTORMS
WILL BE THE RESULT...WITH THE BEST COVERAGE AND HEAVIEST RAINFALL
DURING THE MORNING HOURS...WHERE LIFT AND UPPER LEVEL DIVERGENCE
WILL BE AT ITS GREATEST. AGAIN...PROGS KEEP PWAT VALUES OVER 2.25
INCHES WITH MEAN RH OVER 80 PERCENT DURING THE DAY.
THEREFORE...HEAVY RAINFALL WILL BE LIKELY WITH ADDITIONAL RAINFALL
TOTALS AREA WIDE BETWEEN 1 1/2 AND 3 INCHES...WITH LOCALIZED
HIGHER AMOUNTS. INHERITED A FLASH FLOOD WATCH...AND WILL KEEP THAT
GOING THROUGH THE AFTERNOON. THE HEAVY RAINFALL MAY ALSO DRAG DOWN
SOME OF THE STRONGER WINDS IN THE MID LEVELS...SO SOME ISOLATED
WET MICRO BURSTS...WITH GUSTS OVER 40 MPH WILL BE POSSIBLE. ONE
STORM EARLIER PRODUCED A WIND GUST AT THE AWOS AT CAMERON TO 49 MPH.
THE DISTURBANCE WILL MOVE OFF TO THE EAST ON SATURDAY...ALTHOUGH
TROF FROM THIS SYSTEM WILL LINGER OVER THE FORECAST AREA...SO A
DECENT CHANCE OF RAIN WILL CONTINUE...AS GOOD MOISTURE COMBINED
WITH DAYTIME HEATING...SHOULD BE ENOUGH THE GET CONVECTION GOING.
UPPER LEVEL RIDGE OVER THE SOUTHWEST U.S. WILL TRY TO BUILD TO THE
EAST EARLIER NEXT WEEK. HOWEVER...LOOKS LIKE THERE WILL BE ENOUGH
OF A WEAKNESS ALOFT...ALONG WITH GOOD MOISTURE...TO KEEP A DAILY
CHANCE OF MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS IN THE FORECAST.
RUA
&&
.MARINE...
LOW LEVEL JET ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE MOVING
OUT OF THE SOUTHERN PLAINS...IS HELPING TO PRODUCE MODERATE
SOUTHERLY WINDS OVER THE COASTAL WATERS. THE RESULT WILL BE
EXERCISE CAUTION HEADLINED IN THE MARINE ZONES FOR THE MORNING
HOURS. GRADIENT WILL RELAX SOME BY AFTERNOON WITH WINDS DECREASING
A LITTLE. THE DISTURBANCE WILL ALSO PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. SOME OF THE STORMS
WILL PRODUCE WIND GUSTS OVER 34 KNOTS...ESPECIALLY DURING THE
MORNING HOURS WHEN LOW LEVEL JET WILL BE AT ITS STRONGEST.
THE DISTURBANCE WILL MOVE OFF TO THE EAST BY SUNDAY...DECREASING
RAIN CHANCES TO THE TYPICAL ISOLATED TO SCATTERED CATEGORY. LIGHT
TO MODERATE SOUTHERLY WINDS WILL BE FOUND...AS WEAK HIGH PRESSURE
OVER THE NORTHEAST GULF WILL RIDGE WEST INTO THE COASTAL WATERS.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 84 75 88 76 88 / 90 60 50 30 40
KBPT 84 75 88 76 89 / 90 50 50 30 40
KAEX 82 72 88 73 89 / 90 50 50 20 40
KLFT 84 75 87 76 89 / 90 60 60 40 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...EAST
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...VERNON...WEST CAMERON.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...
ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 11 AM CDT THIS MORNING FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO
CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
HIGH ISLAND TX FROM 20 TO 60 NM.
&&Hazardous weather outlook, Jul 18, 4:56 AM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 456 AM CDT FRI JUL 18 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 191130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 456 AM CDT FRI JUL 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH ABUNDANT GULF MOISTURE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. DUE TO THE HIGH MOISTURE CONTENT IN THE ATMOSPHERE...HEAVY RAINFALL WILL BE POSSIBLE. RAINFALL RATES WITH THE STORMS WILL RANGE BETWEEN 1 AND 2 INCHES...WITH AREAL RAINFALL AMOUNTS AVERAGING BETWEEN 2 AND 3 INCHES...WITH LOCALLY HIGHER AMOUNTS. WHERE THE LOCALLY HIGHER AMOUNTS OCCUR...FLOODING OF STREETS AND LOW LYING POOR DRAINAGE AREAS WILL BE POSSIBLE. ALSO...BRIEF WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DECENT MOISTURE ALONG WITH THE UPPER LEVEL DISTURBANCE WILL LINGER ON SATURDAY WITH ANOTHER GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. SOME ISOLATED HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. A DAILY CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR RAINFALL AMOUNTS AND POSSIBLE REPORTS OF FLOODING. GMZ430-432-435-450-452-455-470-472-475-191130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 456 AM CDT FRI JUL 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. SOME OF THE STORMS WILL PRODUCE WIND GUSTS OVER 30 KNOTS...FREQUENT CLOUD TO WATER LIGHTNING...AND HEAVY RAINFALL REDUCING VISIBILITIES BELOW 1 NM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LIGHT TO MODERATE ONSHORE FLOW IS EXPECTED. A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR THE STORMS...ALONG WITH OCCASIONAL CLOUD TO WATER LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Special weather statement, Jul 18, 3:08 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
308 AM CDT FRI JUL 18 2014
LAZ041-074-180900-
CALCASIEU LA-EAST CAMERON LA-
308 AM CDT FRI JUL 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU AND CAMERON PARISHES
UNTIL 400 AM CDT...
AT 305 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE
CHARLES REGIONAL AIRPORT TO 12 MILES SOUTHWEST OF GIBBSTOWN...MOVING
EAST AT 20 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...LAKE CHARLES...SWEET LAKE...HACKETTS CORNER...GIBBSTOWN AND
HOLMWOOD.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 2981 9324 2987 9325 2991 9325 2994 9327
3003 9328 3020 9333 3025 9304 3009 9297
3008 9300 3004 9300 3004 9295 2993 9291
24Special weather statement, Jul 18, 3:35 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
335 AM CDT FRI JUL 18 2014
LAZ041-042-074-180915-
CALCASIEU LA-JEFFERSON DAVIS LA-EAST CAMERON LA-
335 AM CDT FRI JUL 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU...JEFFERSON DAVIS AND
CAMERON PARISHES UNTIL 415 AM CDT...
AT 334 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS OVER HAYES...MOVING NORTHEAST AT 25
MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...LACASSINE...LOWRY...THORNWELL...WELSH...LAKE ARTHUR AND
KLONDIKE.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3022 9302 3034 9268 3007 9263 3007 9266
3006 9268 3004 9271 3004 9263 3001 9262
2997 9297
24Local storm report, Jul 18, 3:46 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
346 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM MARINE TSTM WIND 3 SW CAMERON 29.77N 93.34W
07/18/2014 M59 MPH CAMERON LA C-MAN STATION
WIND GUST OF 51 KT RECORDED AT CAPL1.
&&
MLSpecial weather statement, Jul 18, 4:06 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 406 AM CDT FRI JUL 18 2014 LAZ042-043-052-074-180945- ACADIA LA-JEFFERSON DAVIS LA-VERMILION LA-EAST CAMERON LA- 406 AM CDT FRI JUL 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ACADIA...JEFFERSON DAVIS... VERMILION AND CAMERON PARISHES UNTIL 445 AM CDT... AT 402 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS 3 MILES NORTH OF LAKE ARTHUR...MOVING NORTHEAST AT 30 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...JENNINGS...MERMENTAU...RICEVILLE...MORSE...EVANGELINE AND MIDLAND. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3043 9229 3005 9230 3001 9270 3029 9274 24
Special weather statement, Jul 18, 4:28 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 428 AM CDT FRI JUL 18 2014 LAZ052-074-181015- VERMILION LA-EAST CAMERON LA- 428 AM CDT FRI JUL 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR VERMILION AND CAMERON PARISHES UNTIL 515 AM CDT... AT 424 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS 15 MILES SOUTHWEST OF FORKED ISLAND...MOVING NORTHEAST AT 30 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...FORKED ISLAND. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3005 9233 2980 9215 2962 9252 2976 9265 24
Special weather statement, Jul 18, 4:58 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
458 AM CDT FRI JUL 18 2014
LAZ052-181030-
VERMILION LA-
458 AM CDT FRI JUL 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR VERMILION PARISH UNTIL 530 AM
CDT...
AT 455 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 5 MILES WEST OF FRESHWATER CITY...
MOVING NORTHEAST AT 40 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...FRESHWATER CITY AND FORKED ISLAND.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 2956 9255 2985 9230 2974 9210 2972 9213
2970 9209 2967 9212 2964 9211 2957 9216
2956 9219 2953 9225 2953 9232
24The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 9:46 PM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 24 hr |
| Jul 17, 10:25 PM CDT | Special Weather Statement | LCH | Saint Martin | 65 min |
| Jul 18, 12:20 AM CDT | Special Weather Statement | LCH | Calcasieu | 40 min |
| Jul 18, 12:22 AM CDT | Special Marine Warning | LCH | 23 min | |
| Jul 18, 2:11 AM CDT | Special Weather Statement | LCH | Calcasieu | 49 min |
| Jul 18, 2:29 AM CDT | Special Marine Warning | LCH | 61 min | |
| Jul 18, 2:46 AM CDT | Areal Flood Advisory | LCH | Calcasieu, Cameron | 119 min |
| Jul 18, 3:08 AM CDT | Special Weather Statement | LCH | Cameron | 52 min |
| Jul 18, 3:21 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 3 hr |
| Jul 18, 3:35 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 40 min |
| Jul 18, 4:06 AM CDT | Special Weather Statement | LCH | Acadia | 39 min |
| Jul 18, 4:28 AM CDT | Special Weather Statement | LCH | Vermilion | 47 min |
| Jul 18, 4:46 AM CDT | Special Marine Warning | LCH | 44 min | |
| Jul 18, 4:58 AM CDT | Special Weather Statement | LCH | Vermilion | 32 min |
| Jul 18, 6:26 AM CDT | Special Weather Statement | LCH | Saint Landry | 34 min |
| Jul 18, 6:41 AM CDT | Areal Flood Advisory | LCH | Beauregard, Calcasieu | 3 hr |
| Jul 18, 7:53 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron | 112 min |
| Jul 18, 8:20 AM CDT | Special Weather Statement | LCH | Calcasieu, Cameron, Jefferson Davis | 85 min |
| Jul 18, 8:26 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 18, 8:36 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 4 days |
| Jul 18, 8:36 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 7 days |
| Jul 18, 8:38 AM CDT | Small Craft Advisory | LCH | 3 hr | |
| Jul 18, 9:03 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 4 hr |
| Jul 18, 9:44 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Cameron | 4 hr |
| Jul 18, 9:54 AM CDT | River Flood Warning | LCH | Calcasieu | 7 days |
| Jul 18, 9:54 AM CDT | River Flood Warning | LCH | Calcasieu | 63 hr |
| Jul 18, 10:16 AM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 4 hr |
| Jul 18, 10:49 AM CDT | Special Marine Warning | LCH | 116 min | |
| Jul 18, 12:14 PM CDT | Special Weather Statement | LCH | Vermilion | 61 min |
| Jul 18, 12:30 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 18, 12:31 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jul 18, 1:02 PM CDT | Special Weather Statement | LCH | Saint Martin | 58 min |
| Jul 18, 1:05 PM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 4 hr |
| Jul 18, 1:29 PM CDT | Special Marine Warning | LCH | 91 min | |
| Jul 18, 2:15 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 18, 3:37 PM CDT | Special Marine Warning | LCH | 113 min | |
| Jul 18, 5:59 AM CDT | Areal Flood Advisory | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 3 hr |
| Jul 18, 7:09 AM CDT | Areal Flood Advisory | LCH | Hardin, Jasper, Newton, Tyler | 2 hr |
| Jul 18, 7:23 AM CDT | Flash Flood Warning | LCH | Jefferson, Orange | 112 min |
| Jul 18, 9:13 AM CDT | Flash Flood Warning | LCH | Jefferson, Orange | 3 hr |
| Jul 18, 12:14 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 3 hr |
| Jul 18, 3:14 PM CDT | Areal Flood Warning | LCH | Jefferson, Orange | 8 hr |
Nearby
Areal Flood Advisories in Louisiana, 2014Every areal flood advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.